Oz, Y., S. Theisen and S. Yankielowicz: Gluon scattering in deformed N=4 SYM. In: Physics Letters B 662, 3, 297-301 (2008).
doi: 10.1016/j.physletb.2008.03.019
Gorbatov, E., V. S. Kaplunovsky, J. Sonnenschein, S. Theisen and S. Yankielowicz: On Heterotic Orbifolds from the M Theory Point of View: Brane Engineering the Eleventh Dimension and its Ends. In: Journal of High Energy Physics 5, Seq. No.: 015 (2002).
doi: 10.1088/1126-6708/2002/05/015
Aharony, O., J. Pawelczyk, S. Theisen and S. Yankielowicz: Note on anomalies in the AdS-CFT correspondence. In: Physical Review D 60, 6, Seq. No.: 066001 (1999).
doi: 10.1103/PhysRevD.60.066001
Kim, N., S.-J. Rey, S. Theisen and S. Yankielowicz: Tensionless gravitational string in $D=6$, $N=1$ heterotic string vacua. In: Proceedings of the APCTP Winter School Dualities in Gauge and String Theories : Sorak Mountain Resort, Korea, 17 - 28 February 1997, (Eds.) Cho, Y. M. World Scientific, Singapore [u.a.] (1998) 382-389.
Brandhuber, A., N. Itzhaki, J. Sonnenschein, S. Theisen and S. Yankielowicz: On the M-theory approach to (compactified) 5D field theories. In: Physics Letters B 415, 2, 127-134 (1997).
doi: 10.1016/S0370-2693(97)01249-5
Brandhuber, A., J. Sonnenschein, S. Theisen and S. Yankielowicz: M-theory and Seiberg-Witten curves: orthogonal and symplectic groups. In: Nuclear Physics B 504, 1-2, 175-188 (1997).
doi: 10.1016/S0550-3213(97)00531-2
Brandhuber, A., J. Sonnenschein, S. Theisen and S. Yankielowicz: Brane configurations and 4D field theory dualities. In: Nuclear Physics B 502, 1-2, 125-148 (1997).
doi: 10.1016/S0550-3213(97)00414-8
Aharony, O., J. Sonnenschein, S. Theisen and S. Yankielowicz: Field theory questions for string theory answers. In: Nuclear Physics B 493, 1-2, 177-197 (1997).
doi: 10.1016/S0550-3213(97)00104-1
Louis, J., J. Sonnenschein, S. Theisen and S. Yankielowicz: Non-perturbative properties of heterotic string vacua compactified on K3 × T2. In: Nuclear Physics B 480, 1-2, 185-212 (1996).
doi: 10.1016/S0550-3213(96)00429-4
Sonnenschein, J., S. Theisen and S. Yankielowicz: On the relation between the holomorphic prepotential and the quantum moduli in SUSY gauge theories. In: Physics Letters B 367, 1-4, 145-150 (1996).
doi: 10.1016/0370-2693(95)01399-7
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.